# SDR P5CA9701406

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Condition: Abnormal
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RIGHTHAND STRUT DOOR ROD END LWR BEARING WORN.  REMOVED AND REPLACED PER MM 32-22-04.
